# SDR FDEA202412201822

- Difficulty date: December 20, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N897FD
- Make and model: Boeing 777F
- Aircraft serial: 42705
- Aircraft time: 26,957 hours, 4,488 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 294W5110568
- Condition: Worn
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKE OFF RECEIVED #3 TIRE LOW PRESSURE ALERT.  ACCOMPLISHED LOW TIRE CHECKLIST AND DID A 30 FLAP  NO AUTO BRAKES LANDING   FOUND #3 TIRE PUNCTURE IN TREAD WITH NO FINDINGS.  NO VISIBLE DAMAGE EITHER ON TIRES. CARRIED OUT INSPECTION OF MAIN & AFT INBOARD RIGHT FLAPS, RIGHT WHEEL WELL AREA EITHER LOWER SURFACE OF WING FOR EVIDENCE OF DENT OR DAMAGES PER AMM 05-51-16-2. NO ABNORMALITIES OBSERVED. AS REQUESTED PER SAME AMM,   R & R BOTH NR 3 & 4 MAIN TIRES IAW AMM 32-45-01-4.  SPIN CHECK AND TIRE PRESSURE OK. ACFT OK TO CONTINUE.
